# SDR HEEA077452

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N974AE
- Make and model: Snias AS350B
- Aircraft serial: 2653
- Aircraft time: 4,756 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Part serial: 792559
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK WILL NOT WIND UP.
